# SDR UALA2011072703831

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 44,541 hours, 17,487 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Loose
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING RUDDER FAILED TO RESPOND TO RUDDER PEDAL INPUTS-UNABLE TO EVEN TEST RUDDER.  FOUND BOLT MISSING AT ROD END FOR MECHANICAL INPUT.  INSTALLED NEW BOLT NUT WASHER PIN REF MM.  RUDDER OPS CHECK OKAY.  ALSO ALL MISSING HARDWARE HAS BEEN ACCOUNTED FOR.
